# SDR GRAA9673

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0816300609
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE AT IFP, FOUND THE FORWARD EMERGENCY TRACK LIGHT COVER LOOSE.  MAINTENANCE RESECURED THE FORWARD EMERGENCY TRACK LIGHT COVER.  OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM WAS PERFORMED.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
